# SDR DALA2023100908261

- Difficulty date: October 9, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 95,792 hours, 20,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AORCRAFT 1703, AD/EM-EO TASK-HFEC INSPECTION OF THE LH BS883.5 FRAME INNER CHORD SURFACE AND TRANSITION RADIUS FOUND 01EA CRACK LENGTH APPROXIMATELY 2MM. CORRECTIVE ACTION: THE LH BS883.5 FRAME INNER CHORD SURFACE AND TRANSITION RADIUS CRACK (01EA) TRIMMED AND REPAIRED REFER TO A.A WORKCARD 5311-01195-09C FOR WORK DETAILS. (LP 0008490)
